# SDR 07FDEA02079

- Difficulty date: June 7, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA30001
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY BETWEEN STA 790-808, LONGERON 4L-5L FOUND EXISTING REPAIR.  REPAIR CARRIED OUT AT APPROXIMATELY BETWEEN STA 790-808, LONGERON 4L-5L AS PER 53-20-00 FIGURE 2 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
